# SDR UPS97822816

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5753284404
- Condition: Corroded
- Location: Bs 1440-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FLOOR SUPPORT STRUCTURE FROM FS 1440 TO 1540 CORRODED, LWR BILGE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 53-1-0, 51-9-0, 51-1-20, AND DWG 5753284.
